Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 46, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 4, 2012, 3:01 PM CDT for Buchanan County, Missouri. It took effect at May 5, 2012, 2:03 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2012, 3:01 PM CDT (20:01 UTC)
- In effect from
- May 5, 2012, 2:03 AM CDT
- Expired
- May 5, 2012, 5:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Platte River near Agency (AGYM7).
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06820500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
515
WGUS83 KEAX 042001
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 PM CDT FRI MAY 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR PATTONSBURG AFFECTING DAVIESS AND GENTRY COUNTIES.
GRAND RIVER NEAR GALLATIN AFFECTING DAVIESS AND LIVINGSTON COUNTIES.
GRAND RIVER NEAR CHILLICOTHE AFFECTING LINN AND LIVINGSTON COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC061-075-052001-
/O.EXT.KEAX.FL.W.0041.000000T0000Z-120506T0600Z/
/PATM7.1.ER.120505T0600Z.120505T0600Z.120505T0600Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR PATTONSBURG.
* UNTIL LATE SATURDAY NIGHT.
* AT 1:43 PM FRIDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SATURDAY MORNING.
* AT 25.0 FEET...LOW-LYING FARMLAND BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
PATTONSBURG 25 19.4 FRI 02 PM 25.0 EARLY SATURDAY MORNING
$$
MOC061-117-052000-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-120506T1200Z/
/GAZM7.1.ER.120505T1200Z.120505T1200Z.120505T1200Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR GALLATIN.
* UNTIL SUNDAY MORNING.
* AT 2:45 PM FRIDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
SATURDAY MORNING.
* AT 26.0 FEET...LOW-LYING WOODLANDS AND FARMLAND ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
GALLATIN 26 23.7 FRI 03 PM 26.0 SATURDAY MORNING
$$
MOC115-117-052000-
/O.EXT.KEAX.FL.W.0044.120504T2347Z-120507T1132Z/
/CHZM7.2.ER.120504T2347Z.120505T1200Z.120506T1132Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* FROM THIS EVENING TO MONDAY MORNING.
* AT 2:45 PM FRIDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 28.9 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 22.1 FRI 03 PM 28.9 SATURDAY MORNING
$$
MOC033-041-115-117-052000-
/O.EXT.KEAX.FL.W.0045.120505T0102Z-120508T1400Z/
/SNZM7.2.ER.120505T0102Z.120506T0000Z.120507T1400Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* FROM THIS EVENING TO TUESDAY MORNING.
* AT 2:45 PM FRIDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 32.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 22.2 FRI 03 PM 32.4 SATURDAY EVENING
$$
MOC021-052000-
/O.NEW.KEAX.FL.W.0046.120505T0918Z-120507T0800Z/
/AGYM7.1.ER.120505T0918Z.120505T1800Z.120506T0800Z.NO/
301 PM CDT FRI MAY 4 2012
* AT 2:30 PM FRIDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 21.4 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 10.9 FRI 02 PM 21.4 EARLY SATURDAY
AFTERNOON
$$
MOC165-052000-
/O.NEW.KEAX.FL.W.0047.120506T1800Z-120508T0200Z/
/SSTM7.1.ER.120506T1800Z.120507T0000Z.120507T0200Z.NO/
301 PM CDT FRI MAY 4 2012
* AT 2:30 PM FRIDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.2 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 10.7 FRI 02 PM 26.2 SUNDAY EVENING
$$5 follow-up statements
721
WGUS83 KEAX 042018 CCA
FLSEAX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 PM CDT FRI MAY 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR PATTONSBURG AFFECTING DAVIESS AND GENTRY COUNTIES.
GRAND RIVER NEAR GALLATIN AFFECTING DAVIESS AND LIVINGSTON COUNTIES.
GRAND RIVER NEAR CHILLICOTHE AFFECTING LINN AND LIVINGSTON COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
...A FLOOD WARNING IS IN EFFECT FOR THE FOLLOWING RIVER IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN AND PLATTE COUNTIES.
PLATTE RIVER NEAR SHARPS STATION AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC061-075-052001-
/O.EXT.KEAX.FL.W.0041.000000T0000Z-120506T0600Z/
/PATM7.1.ER.120505T0600Z.120505T0600Z.120505T0600Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR PATTONSBURG.
* UNTIL LATE SATURDAY NIGHT.
* AT 1:43 PM FRIDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SATURDAY MORNING.
* AT 25.0 FEET...LOW-LYING FARMLAND BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
PATTONSBURG 25 19.4 FRI 02 PM 25.0 EARLY SATURDAY MORNING
$$
MOC061-117-052000-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-120506T1200Z/
/GAZM7.1.ER.120505T1200Z.120505T1200Z.120505T1200Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR GALLATIN.
* UNTIL SUNDAY MORNING.
* AT 2:45 PM FRIDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
SATURDAY MORNING.
* AT 26.0 FEET...LOW-LYING WOODLANDS AND FARMLAND ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
GALLATIN 26 23.7 FRI 03 PM 26.0 SATURDAY MORNING
$$
MOC115-117-052000-
/O.EXT.KEAX.FL.W.0044.120504T2347Z-120507T1132Z/
/CHZM7.2.ER.120504T2347Z.120505T1200Z.120506T1132Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* FROM THIS EVENING TO MONDAY MORNING.
* AT 2:45 PM FRIDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 28.9 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 22.1 FRI 03 PM 28.9 SATURDAY MORNING
$$
MOC033-041-115-117-052000-
/O.EXT.KEAX.FL.W.0045.120505T0102Z-120508T1400Z/
/SNZM7.2.ER.120505T0102Z.120506T0000Z.120507T1400Z.NO/
301 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* FROM THIS EVENING TO TUESDAY MORNING.
* AT 2:45 PM FRIDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 32.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 22.2 FRI 03 PM 32.4 SATURDAY EVENING
$$
MOC021-052000-
/O.NEW.KEAX.FL.W.0046.120505T0918Z-120507T0800Z/
/AGYM7.1.ER.120505T0918Z.120505T1800Z.120506T0800Z.NO/
301 PM CDT FRI MAY 4 2012
* AT 2:30 PM FRIDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 21.4 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 10.9 FRI 02 PM 21.4 EARLY SATURDAY
AFTERNOON
$$
MOC165-052000-
/O.NEW.KEAX.FL.W.0047.120506T1800Z-120508T0200Z/
/SSTM7.1.ER.120506T1800Z.120507T0000Z.120507T0200Z.NO/
301 PM CDT FRI MAY 4 2012
* AT 2:30 PM FRIDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.2 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 10.7 FRI 02 PM 26.2 SUNDAY EVENING
$$
MJ976
WGUS83 KEAX 050107
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT FRI MAY 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC021-060107-
/O.EXT.KEAX.FL.W.0046.120505T0703Z-120507T0351Z/
/AGYM7.1.ER.120505T0703Z.120505T1800Z.120506T0351Z.NO/
807 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT 7:30 PM FRIDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.5 FEET BY EARLY SATURDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 17.4 FRI 07 PM 21.5 EARLY SATURDAY
AFTERNOON
$$
MOC165-060106-
/O.EXT.KEAX.FL.W.0047.120506T1800Z-120507T1800Z/
/SSTM7.1.ER.120506T1800Z.120506T1800Z.120506T1800Z.NO/
807 PM CDT FRI MAY 4 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 7:30 PM FRIDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SUNDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 10.0 FRI 07 PM 26.0 EARLY SUNDAY AFTERNOON
$$997
WGUS83 KEAX 051017
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
517 AM CDT SAT MAY 5 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
GRAND RIVER NEAR GALLATIN AFFECTING DAVIESS AND LIVINGSTON
COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR CHILLICOTHE AFFECTING LINN AND LIVINGSTON
COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC061-117-051047-
/O.CAN.KEAX.FL.W.0043.000000T0000Z-120506T0600Z/
/GAZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
517 AM CDT SAT MAY 5 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GRAND RIVER NEAR GALLATIN.
* AT 4:45 AM SATURDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.7 FEET. THE
RIVER WILL CONTINUE TO FALL TO 18.6 FEET BY SUNDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
GALLATIN 26 25.1 SAT 05 AM 25.2 THIS MORNING
$$
MOC115-117-061016-
/O.CON.KEAX.FL.W.0044.000000T0000Z-120507T1338Z/
/CHZM7.1.ER.120504T2200Z.120505T0515Z.120506T1338Z.NO/
517 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY MORNING.
* AT 4:45 AM SATURDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 26.0 SAT 05 AM 25.9 THIS MORNING
$$
MOC033-041-115-117-061016-
/O.CON.KEAX.FL.W.0045.000000T0000Z-120508T1634Z/
/SNZM7.2.ER.120504T2206Z.120506T0000Z.120507T1634Z.NO/
517 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL TUESDAY MORNING.
* AT 4:45 AM SATURDAY THE STAGE WAS 31.9 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 31.9 SAT 05 AM 32.2 THIS EVENING
$$
MOC021-061016-
/O.EXT.KEAX.FL.W.0046.000000T0000Z-120507T0824Z/
/AGYM7.1.ER.120505T0334Z.120505T1200Z.120506T0824Z.NO/
517 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL LATE SUNDAY NIGHT.
* AT 4:30 AM SATURDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 22.4 SAT 04 AM 22.6 THIS MORNING
$$
MOC165-061016-
/O.EXT.KEAX.FL.W.0047.120506T1708Z-120507T2000Z/
/SSTM7.1.ER.120506T1708Z.120506T1800Z.120506T2000Z.NO/
517 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 4:30 AM SATURDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.1 FEET BY EARLY SUNDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 12.6 SAT 04 AM 26.1 EARLY SUNDAY AFTERNOON
$$794
WGUS83 KEAX 051407
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 AM CDT SAT MAY 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR CHILLICOTHE AFFECTING LINN AND LIVINGSTON COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC115-117-061407-
/O.EXT.KEAX.FL.W.0044.000000T0000Z-120507T0600Z/
/CHZM7.1.ER.120504T2200Z.120505T0515Z.120506T0600Z.NO/
907 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL LATE SUNDAY NIGHT.
* AT 8:45 AM SATURDAY THE STAGE WAS 25.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 25.5 SAT 09 AM 25.1 THIS AFTERNOON
$$
MOC033-041-115-117-061406-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-120508T0810Z/
/SNZM7.2.ER.120504T2206Z.120505T1800Z.120507T0810Z.NO/
907 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE MONDAY NIGHT.
* AT 8:45 AM SATURDAY THE STAGE WAS 32.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.0 SAT 09 AM 32.2 THIS AFTERNOON
$$
MOC021-061406-
/O.EXT.KEAX.FL.W.0046.000000T0000Z-120507T0632Z/
/AGYM7.1.ER.120505T0334Z.120505T1045Z.120506T0632Z.NO/
907 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL LATE SUNDAY NIGHT.
* AT 8:30 AM SATURDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 22.2 SAT 08 AM 22.0 THIS AFTERNOON
$$
MOC165-061406-
/O.EXT.KEAX.FL.W.0047.120506T1800Z-120507T1800Z/
/SSTM7.1.ER.120506T1800Z.120506T1800Z.120506T1800Z.NO/
907 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 8:30 AM SATURDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SUNDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 17.6 SAT 08 AM 26.0 EARLY SUNDAY AFTERNOON
$$
MJ013
WGUS83 KEAX 052200
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 PM CDT SAT MAY 5 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC021-052230-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-120507T0632Z/
/AGYM7.1.ER.120505T0334Z.120505T1045Z.120505T2053Z.NO/
500 PM CDT SAT MAY 5 2012
THE FLOOD WARNING IS CANCELLED FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 4:30 PM SATURDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:53 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.2 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 19.7 SAT 04 PM 19.1 THIS EVENING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 4, 12:42 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 4, 12:42 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1242 PM CDT Fri May 4 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today-Sunday)... Overnight, convective activity continued along an elevated boundary across northern Missouri. Although these storms have generally been weakening, sufficient instability should help to keep this activity going through about mid-morning. Additionally, a few isolated thunderstorms developed along another elevated boundary across southeastern Kansas, tracking due east. This activity should clip the southern extent of our forecast area in west central Missouri as it moves into that area before sunrise. As of 09Z, the fairly stationary front remained draped across southeastern Nebraska through central Iowa. Very little movement is expected with this front today, which will keep better precipitation chances further north across Nebraska and Iowa. With a break in the precipitation during the late morning to afternoon hours, should see some breaks in the cloud cover to help boost afternoon temperatures into the middle/upper 80s, which is about 15F degrees above the seasonal normals. This daytime heating will also increase instability across the region, with CAPE values upwards of 4000-5000 J/kg. 0-6km bulk shear will be fairly weak at 35-45 kts, but combined with the instability could be enough to help ignite additional showers and thunderstorms late this afternoon through this evening across extreme northern Missouri in the vicinity of that lingering front. Main threats with any stronger storms would be large hail and damaging winds. This activity may linger into the overnight hours tonight, but should clear out by Saturday morning. Generally dry conditions are expected for Saturday. With skies becoming mostly sunny through the day, plenty of daytime heating will take place to help push temperatures to the warmest so far this week. As 850mb temperatures reach into the 19-23C degree range, afternoon temperatures may soar into the upper 80s to around 90 degrees. An upper level trough over the northern Rockies Saturday afternoon will track eastward into the Northern Plains Saturday night into Sunday. This approaching trough will force the stationary boundary to shift southward across the forecast area, resulting in more widespread precipitation. Models continue to struggle in pinning down the timing of this frontal passage, but the current trend leans toward showers and thunderstorms moving into extreme northern Missouri during the morning hours on Sunday and spreading southward across the area through the afternoon and evening hours. Despite the frontal passage during the afternoon, temperatures should still be mild in the lower/middle 80s. ACH Medium Range (Monday through Thursday)... Cold front will be exiting the forecast area to the southeast early Monday with drying conditions behind it as a large surface high builds in from the west. A large upper trough diving into the Mississippi Valley and Great Lakes Monday night and Tuesday will signal the beginning of a pattern shift with upper ridging building into the Rockies and mean troughing across the eastern U.S. through the end of the period. This will spell mainly dry conditions through mid week while weak northerly upper flow keeps temps near average. Kept slight chance pops across the northern forecast area for Tuesday as the upper trough skirts the area to the northeast. Hawblitzel && .AVIATION... For the 18Z TAFs, confidence is fairly high that the terminals will remain dry/convection free due to strong capping. However, scattered to broken MVFR ceilings have developed along/north of a weakening outflow boundary. These lower ceilings are expected to lift and become predominately scattered by later this afternoon leaving VFR conditions for the first 6-9 hours of the valid period. A stronger outflow boundary was draped well south of the terminals and it's possible convection could develop in the vicinity of that boundary but this would not impact the terminals. During the overnight hours, there is some indication that MVFR to IFR ceilings may form. Confidence is very low regarding this possibility as well as the timing and duration of any lower ceilings. Given the rich low level moisture and the preponderance of guidance suggesting the lower clouds have added broken MVFR ceilings to the TAFs. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 4, 12:54 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT FRI MAY 4 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1254 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SMALL CHANCE FOR THUNDERSTORMS TO DEVELOP ALONG AN OUTFLOW BOUNDARY IN EXTREME SOUTHWESTERN PORTIONS OF THE OUTLOOK AREA LATER THIS AFTERNOON AND EARLY THIS EVENING. THE MOST LIKELY AREAS TO SEE STORMS THIS AFTERNOON WOULD BE ALONG AND SOUTH OF A PAOLA, KANSAS TO CLINTON, MISSOURI LINE. SHOULD STORMS DEVELOP IN THIS AREA THEY COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP ACROSS EXTREME NORTHERN MISSOURI LATE THIS EVENING AND INTO THE OVERNIGHT HOURS. THE MOST LIKELY AREAS TO SEE ANY THUNDERSTORM ACTIVITY WILL BE ALONG AND NORTH OF A MARYVILLE TO MACON LINE. SHOULD STORMS DEVELOP IN THIS AREA THEY COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. UNSEASONABLY WARM AND HUMID AIR WILL PERSIST ACROSS THE REGION TODAY WITH TEMPERATURES CLIMBING INTO THE MIDDLE TO UPPER 80S AND HEAT INDEX VALUES OF 90 TO 94 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY UNSEASONABLY WARM CONDITIONS WILL CONTINUE INTO SATURDAY WITH TEMPERATURES PEAKING IN THE UPPER 80S TO AROUND 90 DEGREES. HEAT INDEX VALUES OF 93 TO 97 DEGREES WILL BE POSSIBLE. AN EXTREMELY UNSTABLE AIRMASS WILL REMAIN IN PLACE ACROSS THE ENTIRE OUTLOOK REGION SUNDAY AFTERNOON AND EVENING. THIS MAY ALLOW FOR SEVERE THUNDERSTORMS TO DEVELOP BY LATE AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH THESE STORMS FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT AND POSSIBLY THE ENTIRE REGION SUNDAY AFTERNOON AND EVENING. CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:08 AM CDT | Special Weather Statement | EAX | Andrew | 37 min |
| May 4, 12:12 AM CDT | Special Weather Statement | EAX | Daviess | 48 min |
| May 4, 12:18 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 42 min |
| May 4, 12:29 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison, Nodaway | 46 min |
| May 4, 12:42 AM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 1 more | 6 hr |
| May 4, 1:28 AM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry | 6 hr |
| May 4, 1:31 AM CDT | Special Weather Statement | EAX | Grundy, Sullivan | 44 min |
| May 4, 2:31 AM CDT | Special Weather Statement | EAX | Nodaway | 44 min |
| May 4, 3:12 AM CDT | Flash Flood Warning | EAX | Gentry, Nodaway, Worth | 6 hr |
| May 4, 3:20 AM CDT | Special Weather Statement | EAX | Nodaway | 40 min |
| May 4, 3:50 AM CDT | Special Weather Statement | EAX | Harrison | 40 min |
| May 4, 3:55 AM CDT | Severe Thunderstorm Warning | EAX | Harrison | 14 min |
| May 4, 4:08 AM CDT | Areal Flood Advisory | EAX | Harrison | 6 hr |
| May 4, 5:07 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 26 hr |
| May 4, 6:25 AM CDT | Special Weather Statement | EAX | Lafayette | 35 min |
| May 4, 7:05 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 5 hr |
| May 4, 7:28 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 22 hr |
| May 4, 10:06 AM CDT | River Flood Warning | EAX | Linn, Livingston | 31 hr |
| May 4, 10:06 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 52 hr |
| May 4, 3:01 PM CDT | River Flood Warning | EAX | Platte | 37 hr |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.